# SDR CALA2017081102610

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 101,362 hours, 15,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERNAL EMERGENCY LIGHT JUST FORWARD OF AFT CARGO DOOR IS INOPERATIVE.   REPLACED THE LAMP, OPS CHECKED OK.
